Alert archive / Tennessee / River Flood Warnings in 2013

River Flood Warning 5, NWS Nashville, TN

January 18, 20134 counties in Tennessee

NWS Nashville, TN issued this river flood warning at Jan 18, 2013, 7:00 PM CST for 4 counties in Tennessee. It took effect at Jan 21, 2013, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 18, 2013, 7:00 PM CST (01:00 UTC)
In effect from
Jan 21, 2013, 12:00 AM CST
Expired
Jan 20, 2013, 7:17 PM CST
In force
Issued by
NWS Nashville, TN
Flood severity
Minor

Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Clifton (CLNT1).

Action stage
364 ft
Minor stage
370 ft
Moderate stage
376 ft
Major stage
385 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WGUS44 KOHX 190100
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
700 PM CST FRI JAN 18 2013

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES

. THE RIVER CONTINUES TO RISE AND WILL EXCEED FLOOD STAGE BY SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-191300-
/O.NEW.KOHX.FL.W.0005.130120T0600Z-000000T0000Z/
/CLNT1.1.ER.130120T0600Z.130121T1200Z.000000T0000Z.UU/
700 PM CST FRI JAN 18 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TENNESSEE RIVER AT CLIFTON
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 370.0 FEET.
* AT 373.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE HELI-PAD IN THE RIVERS
  EDGE LANDING SUBDIVISION.
* AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF 
  RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD 
  PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. 
  IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS 
  LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE
  BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE 
  BEGIN TO FLOOD AND ACCESS MAY BE LIMITED.
* AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS 
  FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA.
* AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF 
  ACCESS ROADS IN THE PETERS LANDING AREA.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
5 follow-up statements
878 
WGUS44 KOHX 191854
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
1254 PM CST SAT JAN 19 2013

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES
. THE TENNESSEE RIVER AT CLIFTON CONTINUES TO SLOWLY RISE AND WILL EXCEED
FLOOD STAGE SUNDAY MORNING. FLOODING WILL CONTINUE INTO NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-200654-
/O.CON.KOHX.FL.W.0005.130120T0600Z-000000T0000Z/
/CLNT1.1.ER.130120T0600Z.130122T1200Z.000000T0000Z.UU/
1254 PM CST SAT JAN 19 2013

A FLOOD WARNING HAS BEEN ISSUED FOR 
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 370.0 FEET.

* AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF 
  RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD 
  PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. 
  IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS 
  LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE
  BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE 
  BEGIN TO FLOOD AND ACCESS MAY BE LIMITED.
* AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS 
  FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA.
* AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF 
  ACCESS ROADS IN THE PETERS LANDING AREA.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
107 
WGUS84 KOHX 200055
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
655 PM CST SAT JAN 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
.THE TENNESSEE RIVER AT CLIFTON CONTINUES TO SLOWLY RISE AND WILL REMAIN SLIGHTLY 
ABOVE FLOOD STAGE INTO NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-201255-
/O.EXT.KOHX.FL.W.0005.130121T0600Z-000000T0000Z/
/CLNT1.1.ER.130121T0600Z.130122T0600Z.000000T0000Z.UU/
655 PM CST SAT JAN 19 2013

...THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* FROM EARLY MONDAY MORNING UNTIL FURTHER NOTICE.
* FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 370.0 FEET. 

* AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF 
  RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD 
  PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. 
  IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS 
  LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE
  BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE 
  BEGIN TO FLOOD AND ACCESS MAY BE LIMITED.
* AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS 
  FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA.
* AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF 
  ACCESS ROADS IN THE PETERS LANDING AREA.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
795 
WGUS84 KOHX 200640
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1240 AM CST SUN JAN 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON CONTINUES TO RISE...AND WILL REACH FLOOD STAGE LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-201840-
/O.CON.KOHX.FL.W.0005.130121T0600Z-000000T0000Z/
/CLNT1.1.ER.130121T0600Z.130122T0600Z.000000T0000Z.UU/
1240 AM CST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* FROM AFTER MIDNIGHT TOMORROW UNTIL FURTHER NOTICE.
* FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 370.0 FEET. 
* AT 373.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE HELI-PAD IN THE RIVERS
  EDGE LANDING SUBDIVISION.
* AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF 
  RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD 
  PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. 
  IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS 
  LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE
  BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE 
  BEGIN TO FLOOD AND ACCESS MAY BE LIMITED.
* AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS 
  FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA.
* AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF 
  ACCESS ROADS IN THE PETERS LANDING AREA.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
971 
WGUS84 KOHX 201544
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
944 AM CST SUN JAN 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON CONTINUES TO RISE GRADUALLY AND IS FORECAST
TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT. THE RIVER IS ALSO FORECAST TO
STAY ABOVE FLOOD STAGE AT LEAST UNTIL WEDNESDAY. THE RIVER IS FORECAST TO CREST AT 
370.2 FEET BY MONDAY EVENING. IT IS FORECAST TO BEGIN RECEDING BY TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-210344-
/O.CON.KOHX.FL.W.0005.130121T0600Z-000000T0000Z/
/CLNT1.1.ER.130121T0600Z.130122T0600Z.000000T0000Z.UU/
944 AM CST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* FROM AFTER MIDNIGHT TOMORROW UNTIL FURTHER NOTICE.
* FLOODING IS OCCURRING WILL CONTINUE UNTIL FURTHER NOTICE.
* THE RIVER IS FORECAST TO CREST AT 370.2 FEET BY MONDAY EVENING. 
* FLOOD STAGE IS 370.0 FEET. 
* AT 373.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE HELI-PAD IN THE RIVERS
  EDGE LANDING SUBDIVISION.
* AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF 
  RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD 
  PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. 
  IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS 
  LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE
  BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE 
  BEGIN TO FLOOD AND ACCESS MAY BE LIMITED.
* AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS 
  FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA.


$$
809 
WGUS84 KOHX 210117
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
717 PM CST SUN JAN 20 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES
 
. THE TENNESSEE RIVER AT CLIFTON HAS FALLEN BELOW FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-210147-
/O.CAN.KOHX.FL.W.0005.000000T0000Z-130121T0117Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
717 PM CST SUN JAN 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL 12/31 17:59.
* FLOOD STAGE IS 370.0 FEET. 
* AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF 
  RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD 
  PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. 
  IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS 
  LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE
  BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE 
  BEGIN TO FLOOD AND ACCESS MAY BE LIMITED.
* AT 369.0 FEET...IN DECATUR COUNTY...WATER INUNDATES SCENIC LANE IN THE RUSS 
  FARM AREA...CUTTING OFF ALL ACCESS TO RIVERFRONT HOMES IN THE AREA.
* AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF 
  ACCESS ROADS IN THE PETERS LANDING AREA.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 18, 6:27 PM CST, 33 minutes earlier.

Area forecast discussion, Jan 18, 6:27 PM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
627 PM CST FRI JAN 18 2013

.UPDATE...FOR 00Z AVIATION FORECASTS

&&

.AVIATION...
SURFACE HIGH OVER THE CAROLINAS THIS EVENING WITH RIDGING BACK
ACROSS THE OHIO AND TENNESSEE VALLEYS. SURFACE PRESSURE GRADIENT
WILL TIGHEN UP ON SATURDAY AS NORTHERN PLAINS COLD FRONT BEGINS
ITS SOUTHWARD DIVE INTO THE MIDDLE MISSISSIPPI VALLEY. FRONT COMES
THROUGH THE MID STATE DRY ON SUNDAY FOLLOWED BY HIGH PRESSURE.
LOOK FOR VFR CONDITIONS NEXT 24 HOURS BUT WINDS DO PICK UP IN
SPEED AROUND 15Z SATURDAY MORNING WITH GUSTS TO 22 KNOTS AT CKV
AND BNA FROM MID-DAY THORUGH THE AFTERNOON.

BOYD
&&

.PREV DISCUSSION... /ISSUED 318 PM CST FRI JAN 18 2013/

DISCUSSION...
CLEAR SKIES AND NEAR NORMAL TEMPS ARE IN CONTROL OF TODAYS WEATHER
PATTERN. A SFC HIGH PRESSURE RIDGE EXTENDS FROM THE CAROLINAS SW
THROUGH AL. THIS FEATURE WILL BE SUPPRESSED TO THE SOUTH TONIGHT AND
SATURDAY. AS A RESULT...THE WARMING TREND IS EXPECTED TO CONTINUE.
IN FACT...GIVEN THE APPROACH OF A DRY COLD FRONT FOR SATURDAY
NIGHT...WARMING IN ADVANCE OF THIS FEATURE SHOULD SEND THE MERCURY
ON UP INTO THE 50S FOR MOST AREAS ON SATURDAY AFTERNOON.

THE COLD FRONTAL PASSAGE FOR SAT NT WILL BE UNEVENTFUL. OTHER THAN
JUST A FEW CLOUDS...NO WEATHER IMPACTS ARE EXPECTED. THE NEW
PREVAILING AIRMASS WILL BRING SLIGHTLY COLDER TEMPERATURES FOR
SUNDAY. THE COLDER AIR...HOWEVER...WILL HANG UP FOR A DAY OR SO TO
THE NORTH OF THE BOUNDARY. ON MONDAY HOWEVER...A 1036 HIGH WILL
BEGIN BUILDING SOUTHEASTWARD FROM THE DAKOTAS. MON NT THROUGH
TUESDAY NIGHT WILL REPRESENT THE COLDEST TEMPS THUS FAR THIS SEASON.
MON NT WILL FEEL ESPECIALLY COLD AS A NORTHERLY SFC WIND PERSISTS
AND COULD PERHAPS SEND WINDCHILL DOWN INTO THE SINGLE DIGITS ON
TUESDAY MORNING.

WE WILL SEE MODERATING TEMPERATURES BY THE END OF THE WEEK...ALONG
WITH A RETURNING CHANCE OF SHOWERS WITH THE NEXT APPROACHING FRONTAL
BOUNDARY. ANOTHER COLD BLAST WILL BE POSSIBLE...AFTER THE FRIDAY
FROPA...DURING THE 7 TO 10 DAY PERIOD.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jan 18, 5:04 AM CST, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
504 AM CST FRI JAN 18 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-191115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
504 AM CST FRI JAN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

19

Nearby

River Flood Warnings in Tennessee, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.